# SDR 2000ZZZX230

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4486X
- Make and model: Beech A36
- Aircraft serial: E3286
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: 649304
- Condition: Failed
- Location: Engine
- Part time: 10 hours
- Stage of operation: NR
- Nature of condition: H, B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL FAILURE DUE TO INTERNAL ALTERNATOR FAILURE WITH STRONG SMELL OF ELECTRICAL.
